Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from abdominal and gastric pain, is it due to medicines ?

hi i am 23 years old girl, 5.5 height, and 44 kg weight. two months ago i got typhoid fever , i took antibiotics and recovered. few days ago i suffered from abdominal and gastric pain. i went to doctor and starts taking acid reducer syrup, appetite stimulant syrup, medicines containing salt of esomeprazole 40 mg,domperidone maleat 12.72 mg. After taking medicines my stool got pale yellow color. now i want to know, is it due to medicines or there is any serious problem? what sort of food should i eat?
Asked On : Mon, 30 May 2011
Answers:  3 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
is hepatites cureable?
Answered: Mon, 30 May 2011
General & Family Physician Dr. Nirmal's  Response
hi welcome to healthcare magic
u need to check ur tc,dc,widal and lft
you need Leafy vegetables, unpolished rice, fresh fruits, vegetable salads, coconut water, carrot juice, banana, low dairy foods.
Avoid: Coffee milk, cream, meat, pork, orange juice, soda, spicy foods, hot cocoa, beans, broccoli.

Answered: Sat, 4 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Are the stools foul smelling and floats in the toilet. This is not due to the above mentioned drugs. It's possible that you are stiff recovering from Typhoid/ Give your intestines a rest and eat bland, non-fatty or fried food for atleast 2-3 weeks.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor